# SDR DALA14003163232

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 65,532 hours, 29,810 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 28-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 42R BETWEEN FRAMES 28+11-30+11 IN FWD CARGO BAY.  PERFORMED PERMANENT REPAIR, FABRICATION ON SUPPORT STRINGER, DOUBLER IAW ER/A 521427-14.
